MAUDE Adverse Event Report: Medline Industries, LP MEDLINE CO-LABEL; SCANNER,BLADDER,BIOCON 750,W/PRINTER

Medline Industries, LP MEDLINE CO-LABEL; SCANNER,BLADDER,BIOCON 750,W/PRINTER
Catalog Number MDSB10750
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it read incorrectly 0ml patient had 500ml" and the customer was "having accuracy reading issues as well as issues passing the cal kit" and "getting the error messages "ec10, ec15.".
 
Additional Manufacturer Narrative
The customer reported "accuracy reading issues," "issues passing the cal kit," error messages "ec10, ec15," and stated, "it read incorrectly 0ml patient had 500ml." the investigation details state that the complaint was being processed, and no product evaluation or examination results were documented.The reported problem was unconfirmed, and the cause code was changed to "unconfirmed - servicing request." no root cause was identified; the complaint was closed with defect code "bladder scanner - servicing request" and corrective action type "none." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE CO-LABEL
Common Device Name
SCANNER,BLADDER,BIOCON 750,W/PRINTER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50866679
Report Number1417592-2026-48484
Device Sequence Number21188490
Product Code ITX
UDI-Device Identifier40884389154893
UDI-Public40884389154893
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSB10750
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown